# SDR IPXA10558496

- Difficulty date: February 9, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N405UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23727
- Aircraft time: 26,575 hours, 18,235 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 1077
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 MAIN CARGO BAY LONGITUDINAL BEAM CORRODED AT RBL 25, B/S 1077, WL 208 AT SEAT TRACK SPLICE.  REMOVED AND REPLACED LONGITUDINAL BEAM BS 1040-1080, RBL 25, WL 208 IAW SRM 51-40-02-0G, SRM 51-40-05, SRM 51-40-08, AND DWG 114N8017 SHT 2 REV B.
